MAUDE Adverse Event Report: CARDINAL HEALTH N-C CONN TUBE 6MM X3.0M; TUBING, NONINVASIVE

CARDINAL HEALTH N-C CONN TUBE 6MM X3.0M; TUBING, NONINVASIVE
Model Number 8888301614
Medical Device Problem Codes Decrease in Suction (1146); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the suction tubing does not provide a tight seal when attached to the scopes.The tubing falls off regularly and the suction strength is significantly impacted due to a loose seal.They can not clear the gi tract of liquid quickly, which can be life threatening if there is a significant bleed.
 
Additional Manufacturer Narrative
The device history record (dhr) review showed no discrepancy.One unused sample with lot number 2315323064 was received for evaluation.After performing a visual inspection and functional testing, the product complies with the specification according to acceptance criteria of the manufacturing process.The reported condition could not be confirmed.Based on the information available in this complaint report, the sample was manufactured according to current product specifications and tested under the current acceptance criteria; therefore, a possible root cause cannot be determined.No action plan is deemed required.This complaint will be used for tracking and trending purposes.

Brand Name
N-C CONN TUBE 6MM X3.0M
Common Device Name
TUBING, NONINVASIVE
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18562819
Report Number9612030-2024-00027
Device Sequence Number8124788
Product Code GAZ
UDI-Device Identifier20884527019653
UDI-Public20884527019653
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888301614
Device Catalogue Number8888301614
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2024
Supplement Date Received by Manufacturer01/15/2024
Initial Report FDA Received Date01/23/2024
Supplement Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2023
Usage of Device A
Patient Sequence Number1
Patient SexUnknown